# SDR NACA20020062

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 44636
- Aircraft time: 34,172 hours
- Engine: Pwa R2800CB3
- Engine time: 1,637 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 333619
- Condition: Cracked
- Location: Nr 5
- Part time: 1,637 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUT DOWN ON NR 1 ENGINE DUE TO EXCESSIVE OIL CONSUMPTION.  REPLACED NR 1 ENGINE NR 5 CYLINDER.
